MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. CANNULATED POLY SCREW 6.5 X 30; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE INC. CANNULATED POLY SCREW 6.5 X 30; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Catalog Number 3505-6530
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All fields should be blank since there was no patient involvement; information was entered erroneously.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was found that a 3505-6560 screw was in the bag that was labeled as 3505-6530 lot aae.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: product was not returned and photos were not provided.Potential cause: root cause was unable to be determined as product was not returned and dhr indicates the product left conforming.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
CANNULATED POLY SCREW 6.5 X 30
Common Device Name
PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15848050
Report Number3012447612-2022-00273
Device Sequence Number17773592
Product Code NKB
UDI-Device Identifier00889024335677
UDI-Public(01)00889024335677(10)AAE
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number3505-6530
Device Lot NumberAAE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown